# SDR YENA201706200510

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 22,819 hours, 14,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 001562
- Condition: No Test
- Location: Emergency Lights
- Part time: 32,258 hours, 20,330 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT PASSENGER DOOR FAILED AN OPERATIONAL TEST.   REPLACED THE BATTERY AND PERFORMED OPERATINAL TESTED GOOD IAW AMM 33-50-01-400-801-A.
